Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Strategies for Treatment-Experienced HIVersStrategies for Treatment-Experienced HIVers
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


cd4 count
Feb 12, 2007

Dear doc,

first OF ALL I WILL LIKE TO THANK WWW.THE BODY.COM AND THE DOCTORS ASSOCIATED WITH THIS SITE WHO ARE DOING GREAT SERVICE TO PEOPLE AND THEREFORE HUMANITY BY BEING THERE FOR THEM WHEN THEY REQUIRE A SECOND ADVISE AND AN ADVISE THAT IS FROM THE BEST IN THE WORLD .......THANKS A LOT ....

My question is I m on EFAVIRENZ 600 TENOFOVIR DISPROXIL 300 LEMIVUDINE 150 ---2 TAB DAILY

since Nov 2005

my viral load in Aug 2006 was <20 and cd4 was 318

now in Jan 2007 the viral load is <20 and the cd4 is 288

My doc says.....that my meds are working fine as the viral load is undetectable....but is concerned about cd4 count.....he ask me if I do alcohol .........i said none at all .....smoke??? I said 4/5 cigarettes a day ........he asked me to stop smoking immediately......

he has recommended a dietary supplement medicine called triple guard echinasia ....nutrilite ......from nutrilite usa ....www.nutrilite.com

Which he thinks will boost my cd4 count

Please advise ....why my cd4 count is not increasing significantly

Thanks and best regards

Response from Dr. Daar

In general I would agree that as long as your viral load is undetectable the CD4 cell count is probably less of a concern. Moreover, there really is no difference between 318 and 288 cells/uL. While I am not sure whether any of the suggested dietary supplements will increase your CD4 cells, I would strongly endorse the recommendation to stop smoking.

Best, Eric


Previous
Tropism Assay
Next
scared of being resistant

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement